# SDR FDEA201811233355

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05832
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FINGER DOUBLER FOUND DETACHED AT ISLAND UPPER SKIN OUTBOARD OF INBOARD AILERON AT STATION XW 375 AND E 65.00. REPAIR CARRIED OUT ON STATION XW 375, E 65.00 TO E 70.00 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6. REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
